Research Repository

Integral Inequalities of the Hermite–Hadamard Type for K-Bounded Norm-Convex Mappings

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2017) Integral Inequalities of the Hermite–Hadamard Type for K-Bounded Norm-Convex Mappings. Ukrainian Mathematical Journal, 68 (10). 1530 - 1551. ISSN 0041-5995

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: inequality
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Mar 2018 00:19
Last Modified: 19 Aug 2019 06:51
URI: http://vuir.vu.edu.au/id/eprint/35898
DOI: https://doi.org/10.1007/s11253-017-1311-0
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar